# SDR RAIA970628

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Rt Prop Gov
- Part time: 1,800 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7034 - RIGHT SRL LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT PROPELLER GOVERNOR MONOPLE.  (X)
